All Categories
    Menu Close

    ADVIL IBUPROFEN LIQUI-GEL 200MG 32S

    Liquid-Fast® relief Ibuprofen capsules 200 mg* *Each liquid filled capsule contains ibuprofen 200 mg (present as free acid and potassium salt).

    SKU: 062107004916
    Availability:

    AVAILABLE
    Inventory may vary

    $15.99
    i h

    If you have a prescription for this item, speak with your pharmacist before ordering.

    Products specifications
    Concern Joint Pain, Muscle Ache, Earache, Headache, Toothache, Fever, Sore Throat
    Form Softgel
    Active Ingredient Ibuprofen
    0.0 0
    Write your own review Close
    • Only registered users can write reviews
    *
    *
    • Bad
    • Excellent

    Liquid-Fast® relief Ibuprofen capsules 200 mg* *Each liquid filled capsule contains ibuprofen 200 mg (present as free acid and potassium salt).